American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hong Rae Cho, Jong-Do Park and Kehe Zhu. Products of Toeplitz operators on the Fock space. Proc. Amer. Math. Soc. 142 (2014) 2483-2489.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Popa. A Fock space model for addition and multiplication of c-free random variables. Proc. Amer. Math. Soc. 142 (2014) 2001-2012.
Abstract, references, and article information   
View Article: PDF

[3] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information   
View Article: PDF

[4] Olivia Constantin. A Volterra-type integration operator on Fock spaces. Proc. Amer. Math. Soc. 140 (2012) 4247-4257.
Abstract, references, and article information   
View Article: PDF

[5] Yunus E. Zeytuncu. Weighted Bergman projections and kernels: $L^{p}$ regularity and zeros. Proc. Amer. Math. Soc. 139 (2011) 2105-2112. MR 2775388.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1